Analysis of fractional differential equations

Hdl Handle:
http://hdl.handle.net/10034/14558
Title:
Analysis of fractional differential equations
Authors:
Diethelm, Kai; Ford, Neville J.
Citation:
Journal of mathematical analysis and applications, 265, 2002, pp. 229-248.
Publisher:
Elsevier Science
Publication Date:
2002
URI:
http://hdl.handle.net/10034/14558
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/622886/description#description
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0022-247X
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiethelm, Kaien
dc.contributor.authorFord, Neville J.en
dc.date.accessioned2007-11-13T15:45:52Zen
dc.date.available2007-11-13T15:45:52Zen
dc.date.issued2002en
dc.identifier.citationJournal of mathematical analysis and applications, 265, 2002, pp. 229-248.en
dc.identifier.issn0022-247Xen
dc.identifier.urihttp://hdl.handle.net/10034/14558en
dc.descriptionThis article is not available through ChesterRep.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.language.isoenen
dc.publisherElsevier Scienceen
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/622886/description#descriptionen
dc.subjectfractional differential equationsen
dc.titleAnalysis of fractional differential equationsen
dc.typeArticleen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.